Erlotinib-induced trichomegaly of eyelashes in lung cancer treatment: Epidermal growth factor receptor inhibitor side effect.
Аннотация
Erlotinib is one of the epithelial growth factor receptor tyrosine kinase inhibitors that have been developed and extensively employed in the treatment of non-small cell lung cancer, particularly in individuals with activating epithelial growth factor receptor mutations. This report presents a case of erlotinib induced eyelash trichomegaly and irritation, a rare side effect in a woman who received erlotinib for lung adenocarcinoma. Following the detection of an epithelial growth factor receptor mutation in tumor tissue from a non-small cell lung cancer in a nonsmoking woman, the patient was initiated on erlotinib therapy. After several months, she experienced significant overgrowth of both eyelashes, leading to vision problems. Dermoscopy findings revealed an increase in the length and thickness of the eyelashes associated with inflammation of the eyelid's edges. It has been hypothesized that the inhibition of epithelial growth factor receptor signaling by epithelial growth factor receptor tyrosine kinase inhibitors could alter the growth pattern of hair, potentially leading to the induction of abnormal hair growth, such as trichomegaly, which has been reported only in a small number of case reports.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.